# SDR DHL2007784502

- Difficulty date: July 8, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163479
- Part serial: BN175
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP LE CRACKED AT NR 3 TRACK CUTOUT, LWBL 112.  STOP DRILLED CRACK AT LT INBD AFT FLAP AT NR 3 TRACK CUTOUT, LWBL 112 IAW B727 SRM 57-50-4, FIG 1.  HFEC VERIFIED CRACK STOPPED IAW B727 NDTM 51-00-00 PT 6, FIG 23.  FABRICATED REPAIR DOUBLER, MATERIAL USED 7075T6, 050, 3 BY 4 IAW B727 SRM 57-50-4, FIG 1 AND 57-20-2, FIG 3.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 51-30-2 AND 57-50-4, FIG 1.
